MathSciNet Relay Station
MathSciNet bibliographic data
MR3184299 26B25 (49J53)
Bucicovschi, Orest; Lebl, Jiří On the continuity and regularity of convex extensions. J. Convex Anal. 20 (2013), no. 4, 1113–1126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement